Open Access
Translator Disclaimer
July 1996 Stable windings
Jean Bertoin, Wendelin Werner
Ann. Probab. 24(3): 1269-1279 (July 1996). DOI: 10.1214/aop/1065725181

Abstract

We derive the asymptotic laws of winding numbers for planar isotropic stable Lévy processes and walks of index $\alpha\subset (0,2)$

Citation

Download Citation

Jean Bertoin. Wendelin Werner. "Stable windings." Ann. Probab. 24 (3) 1269 - 1279, July 1996. https://doi.org/10.1214/aop/1065725181

Information

Published: July 1996
First available in Project Euclid: 9 October 2003

zbMATH: 0867.60045
MathSciNet: MR1411494
Digital Object Identifier: 10.1214/aop/1065725181

Subjects:
Primary: 60G18, 60J15, 60J30

Rights: Copyright © 1996 Institute of Mathematical Statistics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.24 • No. 3 • July 1996
Back to Top